# SDR 96ZZZM194

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CORROSION AT TOP OF SCREW HOLE ON FLOOR BEAM OUTBOARD WALL OF RIGHT LAV, STATION 980.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER ARA 10024.
